After only one week you would just stop taking it abruptly. I wonder however why you would be prescribed such a serious pain medication, time-released no less, for only a week. Can you explain what the problem has been and why the oxycontin was chosen? Are you sure it wasn't oxycodone that you were prescribed? It's an instant release medication vs oxycontin which is a time released version of the same oxycodone medication and would be more likely prescribed for only a week for an acute problem. Let us know.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 2 answers
Posted 31 Mar 2011 • 1 answer
Hi my name is carleeta and I have been taking oxycontin for about four months because I had back su?
Posted 16 Sep 2011 • 1 answer
If I slowly stop taking omeprazole, will I feel any side effects such as stomach cramps, leg cramps?
Posted 26 Aug 2012 • 4 answers
Posted 2 Aug 2013 • 1 answer